# SDR AALA202301116131

- Difficulty date: January 7, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 24,891 hours, 9,845 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Motor
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: L, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO A FLIGHT CONTROL SLATS FAULT. SLATS JAMMED AT 0 ON APPROACH INTO LAX, APROACH WAS ABORTED AND THE AIRCRAFT CIRCLED THEN LANDED SAFELY AT LAX WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE POWER CONTROL UNIT #1 MOTOR PER AMM 27-84-54. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
